# SDR SWI2025031300327

- Difficulty date: February 24, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N299SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000833
- Aircraft time: 11,427 hours, 9,944 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #14 PAX WINDOW HAS SCRATCH DAMAGE ALONG FORWARD AREA.     (C-CHECK RO 3/12/2025)    REMOVED AND REPLACED LH #14 PAX WINDOW. REF. EMB 175 AMM 56-20-00. HG2-61285 CAL. DUE 7-22-25.
